# SDR AALA201907079017

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 50,767 hours, 32,176 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cids
- Part number: Z010H000521A
- Condition: Faulty
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE DETECTOR AURAL ALERT FALSE WARNING LAV E MULTIPLE FALSE ALERTS ON DESCENT APPROACH AND LANDING. MAINTENANCE REPLACED CIDS 1 PER AMM 23-73-34 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
